# SDR CALA2013092791519

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,820 hours, 20,664 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Amu
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY HIGH FREQUENCY RADIO 1 INOPERATIVE.  R & R AMU IAW A319 AMM & OPERATIONS CHECKED GOOD & TESTED OK.
